# SDR AU001299

- Difficulty date: February 6, 2000
- Submitted: March 20, 2001
- Operation: General aviation
- Make and model: Dhav DHC8*
- Engine: Pwa PW123D
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Condition: Faulty
- Location: Autopilot System
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(AUS) AUTOFLIGHT CONTROL SYSTEM (AFCS) COMPUTER FAULTY.
